The Open UniversitySkip to content

Reflexibility of regular Cayley maps for abelian groups

Conder, Marston D. E.; Kwon, Young Soo and Širáň, Jozef (2009). Reflexibility of regular Cayley maps for abelian groups. Journal of Combinatorial Theory, Series B, 99(1) pp. 254–260.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


In this paper, properties of reflexible Cayley maps for abelian groups are investigated, and as a result, it is shown that a regular Cayley map of valency greater than 2 for a cyclic group is reflexible if and only if it is anti-balanced.

Item Type: Journal Article
Copyright Holders: 2008 Elsevier Inc.
ISSN: 0095-8956
Keywords: Cayley map; regular embedding; anti-balanced
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 23260
Depositing User: Jozef Širáň
Date Deposited: 24 Sep 2010 14:40
Last Modified: 15 Jan 2016 14:56
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340